# SDR BKEA2016040400001

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N1625
- Make and model: Gulstm GIV
- Aircraft serial: 1358
- Aircraft time: 8,451 hours, 2,617 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16124A
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC QUANTITY, FLIGHT SYS, LOW PRESSURE NEVER DROPPED BELOW 2500 PSI.  FOUND UNION EXCESSIVELY LEAKING HYDRAULIC FLUID.  ENTIRE TAIL COMPARTMENT WAS CONTAMINATED WITH HYDRAULIC FLUID.  REMOVED PRESSURE TRANSMITTER FOR FURTHER INSPECTION, FOUND DAMAGED O-RING AT THE PRESSURE TRANSMITTER UNION.  REPLACED DAMAGED O-RING WITH A NEW ONE PN:NAS1612-4A, REINSTALLED PRESSURE TRANSMITTER AND OP'S CHECKED.  RESERVICED FLIGHT SYSTEM AND BLED, NO FURTHER DEFECTS NOTED AT THIS TIME. WORK DONE IAW CMP 293032 AND 291008.
